# SDR C77A20130612001

- Difficulty date: June 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 15,470 hours, 8,815 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN RT SEAT TRACK WAS DISCOVERED TO HAVE CORROSION DAMAGE DURING B3 BASIC CHECK.  THE DAMAGE WAS REMOVED BY BLEND-OUT AND CUT-OUT.  A REPAIR NESTED ANGLE WAS FABRICATED AND INSTALLED PER EO E175-53MR-139.   MAJOR REPAIR.
